Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 24, NWS San Diego, CA

August 18, 2013Riverside County, California

NWS San Diego, CA issued this flash flood warning at Aug 18, 2013, 2:03 PM PDT for Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2013, 2:03 PM PDT (21:03 UTC)
Expired
Aug 18, 2013, 5:00 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 86 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2465 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WGUS56 KSGX 182103
FFWSGX
CAC065-190000-
/O.NEW.KSGX.FF.W.0024.130818T2103Z-130819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PDT SUN AUG 18 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 500 PM PDT

* AT 150 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A STATIONARY HEAVY SHOWER OVER THE EASTERN PART OF THE SILVER FIRE 
  BURN AREA...WHICH WILL LIKELY PRODUCE FLASH FLOODING AND POSSIBLY  
  DEBRIS FLOWS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CABAZON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 WITHIN THE SILVER BURN AREA ARE
PARTICULARLY SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS
RAINSTORM. ROADS...TRAILS...AND CAMPGROUNDS LOCATED ALONG DRAINAGES
WITHIN OR BELOW THE BURNED BASINS CAN BE IMPACTED BY FLASH FLOODS AND
DEBRIS FLOWS. FOR MORE INFORMATION ON POST-FIRE DEBRIS FLOWS AND WHAT
TO DO IF YOU LIVE NEAR A RECENTLY BURNED AREA...GO TO
LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/

&&

LAT...LON 3395 11678 3397 11662 3384 11662 3384 11678

$$

HARRISON
2 follow-up statements
179 
WGUS76 KSGX 182141
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
241 PM PDT SUN AUG 18 2013

CAC065-190000-
/O.CON.KSGX.FF.W.0024.000000T0000Z-130819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
241 PM PDT SUN AUG 18 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR NORTH
CENTRAL RIVERSIDE COUNTY...

AT 227 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE EASTERN PORTION OF THE SILVER FIRE BURN 
AREA AND THE EASTERN PORTION OF SAN GORGONIO PASS. RADAR ESTIMATES 
THAT 0.61 INCHES OF RAIN HAS FALLEN WITHIN THE PAST HOUR OVER THE 
BURN AREA...AND HEAVY RAINFALL CONTINUES. FLASH FLOODING IS 
LIKELY...AND DEBRIS FLOWS ARE POSSIBLE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CABAZON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 WITHIN THE SILVER BURN AREA ARE
PARTICULARLY SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS
RAINSTORM. ROADS...TRAILS...AND CAMPGROUNDS LOCATED ALONG DRAINAGES
WITHIN OR BELOW THE BURNED BASINS CAN BE IMPACTED BY FLASH FLOODS AND
DEBRIS FLOWS. FOR MORE INFORMATION ON POST-FIRE DEBRIS FLOWS AND WHAT
TO DO IF YOU LIVE NEAR A RECENTLY BURNED AREA...GO TO
LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/

&&

LAT...LON 3395 11678 3397 11662 3384 11662 3384 11678

$$

HARRISON
479 
WGUS76 KSGX 182357
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
457 PM PDT SUN AUG 18 2013

CAC065-190004-
/O.EXP.KSGX.FF.W.0024.000000T0000Z-130819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
457 PM PDT SUN AUG 18 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PDT FOR NORTH
CENTRAL RIVERSIDE COUNTY...

THUNDERSTORMS ARE DISSIPATING OVER THE WARNED AREA LATE THIS 
AFTERNOON.  RADAR STORM TOTAL ESTIMATES IN THIS VICINITY OF THE 
SILVER FIRE ARE RANGING BETWEEN 2.0 AND 2.5 INCHES.  ADDITIONAL 
RUNOFF MAY STILL BE POSSIBLE...BUT THE THREAT OF FLASH FLOODING HAS 
DIMINISHED.

LAT...LON 3395 11678 3397 11662 3384 11662 3384 11678

$$

PALMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 1:55 PM PDT, 8 minutes earlier.

Area forecast discussion, Aug 18, 1:55 PM PDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
155 PM PDT SUN AUG 18 2013

.SYNOPSIS...
UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL GRADUALLY DRIFT TO THE
SOUTH AND WEST TODAY...DRAWING SUBTROPICAL MOISTURE NORTHWARD ACROSS
THE SOUTHERN CALIFORNIA.  AS A RESULT...ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND DESERTS...WITH
GUSTY AND ERRATIC WINDS AS WELL AS LOCALIZED FLASH FLOODING
POSSIBLE.  THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO MONDAY.
HOWEVER...DRIER CONDITIONS WILL DEVELOP FOR THE REMAINDER OF THE
WORK WEEK...WITH LOCALLY GUSTY WEST WINDS POSSIBLE IN THE MOUNTAINS
AND DESERTS.  ALONG THE COAST AND INTO THE WESTERN VALLEYS...A
SLIGHTLY DEEPER AND MORE EXTENSIVE MARINE LAYER WILL DEVELOP.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY SHOWS A RELATIVELY POTENT CUTOFF UPPER LEVEL LOW
SLOWLY DRIFTING TO THE SOUTH ALONG THE CENTRAL CALIFORNIA COAST THIS
AFTERNOON...DRAWING SOME SUBTROPICAL MOISTURE NORTHWARD ACROSS
SOUTHERN CALIFORNIA.  AS A RESULT...QUITE A FEW TOWERING CUMULUS ARE
DEVELOPING OVER THE MOUNTAINS AS WELL AS THE HIGH DESERTS AT THIS
TIME.  IN FACT...A LINE OF THUNDERSTORMS IS FORMING EAST OF
INTERSTATE 15 ALONG STATE ROUTE 247 IN THE HIGH DESERT...WITH
REPORTS OF FLASH FLOODING STARTING TO COME INTO THE OFFICE.
THEREFORE...FLASH FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE
HIGH DESERT.  EXPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE
INTO THE EVENING HOURS...WITH THE THREAT OF FLASH FLOODING
CONTINUING.

ELSEWHERE THOUGH...CONDITIONS ARE RELATIVELY QUIET
WEATHERWISE...WITH JUST A STUBBORN MARINE LAYER ALONG THE COAST.
MOST LOCATIONS ARE ALSO A FEW DEGREES COOLER TODAY...WITH
TEMPERATURES RUNNING UP TO 6 DEGREES COOLER THAN THIS TIME
YESTERDAY.  THE MARINE LAYER WILL LIKELY MOVE BACK INLAND RELATIVELY
QUICKLY TONIGHT...DEEPENING SLIGHTLY ONCE AGAIN.

ALTHOUGH THE UPPER LEVEL FLOW WILL START TO TRANSITION BACK TO
SOUTHWESTERLY TOMORROW...THERE SHOULD BE ENOUGH LINGERING MOISTURE
ALONG WITH ANOTHER WEAK DISTURBANCE TO CONTINUE THE THREAT OF
THUNDERSTORMS...MAINLY OVER THE NORTHERN MOUNTAINS AND DESERTS.

OTHERWISE...EXPECT DRIER CONDITIONS TO DEVELOP BY TUESDAY AND FOR
THE LATTER PART OF THE WORK WEEK...AS THIS UPPER LEVEL LOW SLOWLY
LIFTS AND MOVES BACK INLAND ACROSS CENTRAL CALIFORNIA.  ANOTHER
TROUGH WILL THEN DEVELOP ALONG THE WEST COAST FOR FRIDAY AND THE
WEEKEND.  THEREFORE...EXPECT SOME MINOR COOLING TO DEVELOP ONCE
AGAIN THROUGH MIDWEEK...WITH ONLY MINOR FLUCTUATIONS POSSIBLE
THROUGH THE WEEKEND.  THIS MEANS THAT TEMPERATURES WILL LIKELY
RETURN TO NORMAL OR SLIGHTLY BELOW NORMAL RANGES.  THE MARINE LAYER
WILL ALSO DEEPEN A BIT EACH NIGHT...BECOMING SLIGHTLY MORE EXTENSIVE
EACH NIGHT ACROSS THE WESTERN VALLEYS.  OTHERWISE...EXPECT LOCALLY
GUSTY WEST WINDS TO DEVELOP ACROSS THE MOUNTAINS AND DESERTS EACH
AFTERNOON AND EVENING...AS STRONGER ONSHORE FLOW DEVELOPS ONCE
AGAIN.

&&

.AVIATION...
182016Z...COAST/VALLEYS...STRATUS ABOUT 15 SM INLAND...WITH BASES
600-700 FT MSL AND TOPS 1400-1500 FT MSL...WILL CLEAR TO THE
IMMEDIATE COAST THROUGH 1800 UTC. 1800-19/0300 UTC...UNRESTRICTED
VIS AND SCT-FEW CLDS AOA 10000 FT MSL...WITH FEW-SCT CLDS AROUND
1000 FT MSL POSSIBLY LINGERING WITHIN 5 SM OF THE COAST.
19/0300-0800 UTC...STRATUS MOVING INLAND...EVENTUALLY REACHING 15-20
SM INLAND BY 19/1400 UTC. BASES WILL BE 800-900 FT MSL AND TOPS
1500-1600 FT MSL. EXPECT AREAS OF VIS 3-5SM BR AND LOCAL VIS 2SM BR
OR LESS. STRATUS CLEARING TO THE IMMEDIATE COAST DURING THE
19/1500-1800 UTC TIME-FRAME.

MTNS/DESERTS...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING WITH BASES 9000 FT MSL AND TOPS TO 35000
FT MSL...ALONG WITH STRONG UPDRAFTS AND LOCAL GUSTY SFC WINDS TO 40
KNOTS. OTHERWISE...SCT-BKN CLDS AOA 10000 FT MSL WILL PREVAIL
THROUGH MONDAY MORNING.

&&

.MARINE...
ASTRONOMICAL HIGH TIDES OF 7 FEET OR GREATER WILL OCCUR DURING THE
EVENINGS THROUGH TUESDAY...INCLUDING A PEAK OF 7.2 FEET MONDAY
EVENING. SOME VULNERABLE LOW-LYING SPOTS ALONG THE COAST MAY
EXPERIENCE SOME MINOR TIDAL OVERFLOW DURING TIMES OF HIGHEST TIDE.

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW ALONG THE CALIFORNIA COAST WILL CONTINUE TO DRAW
SUBTROPICAL MOISTURE NORTHWARD TODAY.  AS A RESULT...ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND
DESERTS.  ALTHOUGH THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DRY LIGHTNING AS WELL AS GUSTY AND ERRATIC WINDS INITIALLY...WETTING
RAINS WILL BE POSSIBLE UNDER THE HEAVIEST STORMS.  FOR THIS
REASON...FLASH FLOODING WILL BE POSSIBLE IF THE THUNDERSTORMS REFORM
OVER THE SAME AREA...AND LOCALIZED FLOODING IS POSSIBLE OVER THE
BURN SCARS.

ALTHOUGH DRIER CONDITIONS WILL BEGIN TO DEVELOP FOR MONDAY...THERE
SHOULD BE ENOUGH LINGERING MOISTURE AND INSTABILITY OVER THE
NORTHERN MOUNTAINS AND DESERTS...FOR A SLIGHT CHANCE OF
THUNDERSTORMS.  AS THE TROUGH MOVES INLAND FOR TUESDAY AND THE
REMAINDER OF THE WORK WEEK...DRIER SOUTHWESTERLY FLOW ALOFT WILL
DEVELOP.  AT THE SURFACE...DRY CONDITIONS WILL CONTINUE TO
PREVAIL...WITH STRONG WEST WINDS POSSIBLE IN THE MOUNTAINS AND
DESERTS DURING THE LATE AFTERNOON AND EVENING PERIODS...INCREASING
THE WILDFIRE POTENTIAL ONCE AGAIN.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC/FIRE...PALMER
AVIATION/MARINE...HARRISON
Hazardous weather outlook, Aug 18, 3:17 AM PDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 AM PDT SUN AUG 18 2013

CAZ055-056-058-060>062-190100-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
317 AM PDT SUN AUG 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE MOUNTAINS AND
DESERTS FOR THIS AFTERNOON AND EARLY EVENING WITH A FEW DRY
LIGHTNING STRIKES AND LOCALLY STRONG GUSTY WINDS POSSIBLE. SHOULD
ANY THUNDERSTORMS TRACK OVER RECENT BURN AREAS...THERE IS A SMALL
CHANCE FOR ISOLATED FLASH FLOOD WITH MUD AND DEBRIS FLOWS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR TUESDAY AND WEDNESDAY...DRYING AND INCREASING ONSHORE FLOW
WILL BRING LOCALLY GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS
EACH LATE AFTERNOON THROUGH LATE EVENING LOCALLY INCREASING THE
WILDFIRE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

17

In the hours before

Special weather statement, Aug 18, 12:38 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1238 PM PDT SUN AUG 18 2013

CAZ055-060-182030-
SAN BERNARDINO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
1238 PM PDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN BERNARDINO COUNTY
UNTIL 130 PM PDT...

AT 1230 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM OVER
LUCERNE VALLEY. THIS STORM WAS NEARLY STATIONARY. THIS THUNDERSTORM
MAY PRODUCE DRY LIGHTNING AND PEA SIZED HAIL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3453 11689 3440 11679 3432 11691 3446 11706
TIME...MOT...LOC 1935Z 251DEG 2KT 3441 11690

HARRISON
Special weather statement, Aug 18, 1:24 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT SUN AUG 18 2013

CAZ055-060-182115-
SAN BERNARDINO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
124 PM PDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN BERNARDINO COUNTY
UNTIL 215 PM PDT...

AT 118 PM PDT...NATIONAL WEATHER SERVICE RADAR INDICATED A
STATIONARY STRONG THUNDERSTORMS LIKELY PRODUCING PEA SIZED
HAIL...WIND GUSTS UP TO 40 MPH...HEAVY RAIN...AND FREQUENT AND
DANGEROUS LIGHTNING. THE STORM WAS LOCATED BETWEEN LUCERNE VALLEY
AND APPLE VALLEY...WITH HIGHWAY 18 LIKELY BEING AFFECTED.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

PLEASE REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NATIONAL WEATHER
SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES.

LAT...LON 3454 11721 3459 11707 3442 11695 3439 11712
TIME...MOT...LOC 2022Z 114DEG 1KT 3447 11709

HARRISON
Local storm report, Aug 18, 1:47 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT SUN AUG 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      7 SE LUCERNE VALLEY     34.37N 116.87W
08/18/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER CALLED TO REPORT STREET FLOODING NEAR THE
            INTERSECTION OF OLD WOMAN SPRINGS RD/HIGHWAY 247 AND
            LOCUST ST. LOCUST ST WAS IMPASSABLE WITH 1 FOOT OF WATER
            ESTIMATED TO BE FLOWING OVER THE HIGHWAY.

&&

BALBRI

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:38 PM PDTSpecial Weather StatementSGX52 min
Aug 18, 12:56 PM PDTFlash Flood WarningSGXSan Bernardino4 hr
Aug 18, 1:24 PM PDTSpecial Weather StatementSGX51 min
Aug 18, 1:35 PM PDTSevere Thunderstorm WarningSGXSan Bernardino40 min
Aug 18, 1:37 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 18, 2:52 PM PDTSevere Thunderstorm WarningSGXSan Bernardino23 min
Aug 18, 2:59 PM PDTFlash Flood WarningSGXSan Diego3 hr
Aug 18, 3:27 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Aug 18, 3:28 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 18, 3:47 PM PDTSevere Thunderstorm WarningSGXSan Bernardino58 min
Aug 18, 4:03 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 18, 4:44 PM PDTSevere Thunderstorm WarningSGXSan Bernardino61 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.